A note on Marcinkiewicz integral operators

Husseink M. Al-Qassem, A. J. Al-Salman

Research output: Contribution to journalArticle

29 Citations (Scopus)


This paper is primarily concerned with proving the Lp boundedness of Marcinkiewicz integral operators with kernels belonging to certain block spaces. We also show the optimality of our condition on the kernel for the L2 boundedness of the Marcinkiewicz integral.

Original languageEnglish
Pages (from-to)698-710
Number of pages13
JournalJournal of Mathematical Analysis and Applications
Issue number2
Publication statusPublished - Jun 15 2003



  • Block spaces
  • Fourier transform
  • Marcinkiewicz integrals
  • Oscillatory integrals
  • Rough kernels

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this